# SDR ASOA2014112611811

- Difficulty date: November 8, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 24,770 hours, 23,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 484, LBL 27, SUPPORT BEAM INBD ANGLE IS CRACKED.  REPAIRED IAW REO 601R-53-41-059.
